# SDR DALA2023092507836

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 74,676 hours, 35,176 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP - 3252 - DIV TO SLC DUE TO INTERMITTENT LOSS OF RT FUEL QTY INDICATION AND FUEL QTY DEGRADED ECAM MESSAGE. CORRECTIVE ACTION: DEFERRED RT FUEL QTY INDICATION SYSTEM PER MEL AND CONTINUED. R/R FUEL QTY INDICATING COMPUTER PER AMM 28-42. (4385084)
